# SDR SWAA2024071512260

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N8890Q
- Make and model: Boeing 737-8
- Aircraft serial: 42687
- Aircraft time: 3,046 hours, 1,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LINER ASSIST HANDLE LOOSE. AFT ENTRY DOOR LINER ASSIST HANDLE UPPER ATTACH POINT LOOSE.<[01] REMOVED AND REINSTALLED AFT ENTRY DOOR LINER ASSIST HANDLE PER AMM 52-13-31. OPS CHECK GOOD.
